# SDR YENA200811100107

- Difficulty date: November 9, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000049
- Aircraft time: 5,999 hours, 3,599 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Location: Le Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1718, SDQ-MCO, SLAT FAIL ON APPROACH WHEN SELECTING FLAPS 5.  COMPLETED QRH.  FLAPS OPERATE NORMALLY, SLATS FAILED BETWEEN 3 AND FULL.  PERFORMED OPS CHECK OF SLAT IAW FIM 27-81-00-810-803.  OPS CHECK OK.
